# SDR UALA2010112904361

- Difficulty date: October 28, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 73,218 hours, 21,274 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 285T0012201
- Part serial: 337
- Condition: Wrong Part
- Location: Spoilers
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE 'SPOILERS' DISPLAYED.  SPOILERS LIGHT ILLUMINATED WITH SPEEDBRAKE LEVER SELECTED TO DOWN.  ACCOMPLISHED CHRONIC REVIEW.  REPLACED SPOILER CONTROL MODULE PER AMM.  FOUND -100 SERIES INSTALLED; INSTALLED -200 SERIES PER AMM.
